| Model Number |
TTS-1100 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a radiofrequency ablation procedure for the treatment of radiation proctitis, the catheter did not activate.It displayed an e92 error message and instructed to clean the probe and reset the machine.It was cleaned and the machine was restarted twice as instructed by the machine.The patient had sedation and endoscopy during the initial procedure and was brought back the next day to complete the treatment with another catheter and also required sedation.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted no abnormalities, and the connector pins were intact.Functional testing found that the catheter eeprom was read and e92 errors were observed.The catheter was connected to a halo flex generator and recognized as used.The gold key converter was connected to the catheter, and e92 errors were displayed when test ablations were attempted.It was reported that the catheter did not activate, and it displayed an e92 error message.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device were thoroughly reviewed prior to release to ensure that it met all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.